MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION NAVICROSS; CATHETER, PERCUTANEOUS

TERUMO MEDICAL CORPORATION NAVICROSS; CATHETER, PERCUTANEOUS
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A3b: gender: unknown.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: tech.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.1.History investigation of the involved product code/lot#.No anomaly was found in the manufacturing record and the shipping inspection record.No other similar event was found in the past complaint file.For the past three years, no cases of product fracture caused by defects attributable to manufacturing was found.2.Udi no: (b)(4).Terumo medical products (tmp) (importer) registration no.(b)(4) is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.(b)(4).For the importer report for this reported event please see mdr 2243441-2024-00008.
 
Event or Problem Description
The user facility reported that the doctor was performing an intervention in the patient.He ballooned and pulled back then went down the at.The navicross was used in conjunction with a v18.At that point the distal tip of the navicross broke off and wedged in a side branch.The doctor decided not to risk retrieving it as there was still flow to the foot.There was no injury to the patient.Their hypothesis was that the navicross hit a piece of calcium upon pulling back.Type of procedure performed was a catheterization.Additional information was received on 15mar2024: the broken piece is still in the patient.Additional information was received on 19mar2024: other than the reported issue it was a straightforward case.

Brand Name
NAVICROSS
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
gina digioia
265 davidson ave
suite 320
somerset, NJ 08873
4103927218
MDR Report Key19102828
Report Number9681834-2024-00058
Device Sequence Number17994140
Product Code DQY
UDI-Device Identifier04987892077319
UDI-Public04987892077319
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K173799
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberN/A
Device Catalogue NumberNC18151
Device Lot Number221212
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Initial Report FDA Received Date04/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown